# SDR 97ZZZX4361

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N113
- Make and model: Boeing 727-30
- Aircraft serial: 18935
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 360 - Bs 441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AND REPAIRED CRACKS IN THE FUSELAGE SKIN AT THE FOLLOWING LOCATIONS.  STA 418, STR 21L, 2 EACH.  STA 370 - STA 385, STR 22L, 5 EACH.  STA 400 BELOW STR 23L, 1 EACH.  STA 420, STR 20L, 2 EACH.  STA 385, STR 23L, 1 EACH.  REPAIRED CORROSION AT FS 415, STR 23L.  ALL 6 EACH REPAIRS MADE PER BOEING AIRCRAFT SRM 53-30-3, FIGURE 14.
